# SDR AWXA200200981

- Difficulty date: October 4, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,257 hours, 35,616 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3050
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - DURING INSPECTION A 3.5" CRACK WAS FOUND ON THE R/H SIDE FUSELAGE SKIN APPROXIMATELY 30" FORWARD OF THE AFT CARGO DOOR, HEFC CONFIRMED CRACK. MAINTENANCE CUTOUT DAMAGED SKIN AND PERFORMED A HFEC INSPECTION TO VERIFY NO CRACKS EXIST AT CUOUT. FABRICATED A REPAIR DOUBLER, AND INSTALLED REPAIR PART IAW B737-300 SRM 53-00-01, PG. 204-206.
